# SDR AALA20040101

- Difficulty date: January 20, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6172
- Part serial: 1651
- Condition: Inoperative
- Location: Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

TUL INFLIGHT ORD-ABQ T0607/20 CENTER WINDSHIELD ARCHED THEN CRACKED AT FL280.  PULLED CIRCUIT BREAKER X25 AS PRECAUTION.  LANDED WITHOUT INCIDENT AT TUL. REPLACED CENTER WINDOW AND CENTER ANTI-ICE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
